Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What is the ayurvedic treatment for diarrhea and Psoriasis with a history of intestine TB?

User rating for this question
Very Good
Answered by

Ayurveda Specialist
Practicing since : 1998
Answered : 254 Questions
My father is loosing his weight and getting weak day by day. He lives a strict disciplined life with a Vegeterian diet along with Yoga and Pranayam. I have got lots of his tests done but, still nothing was diagnosed which could be of some help to him. I am basically looking for a specialist who is having good experience in diagnosing stomach and digestive ailments of old people. Best will be an ayurvedic doctor as my father has more belief in ayurved.
Posted Sat, 28 Dec 2013 in Ayurveda
Answered by Dr. Nikul Patel 20 hours later
Brief Answer: weak digestion due to Psoriasis, intestinal TB Detailed Answer: Hello Welcome to XXXXXXX As your father have medical history of intestine TB and he has taken medication for making it cleared out. Taking medication is High blood pressure and also had Psoriasis In all these medical history. Symptoms of Diarrhea is very significant to prove his digestion problem. Digestion problem and post effects of medication of AKT for intestine TB; he has a problem of Digestion. Whenever digestion is poor, he can not get proper nutrition thus he losing weight. History of psoriasis also prove that he has poor liver function. That is good thing as he is taking veg foods, spending time for Yogasana and pranayam too. Just advised to start the following medicines for him 1. Kutajarishtam 10 ml twice a day after meal 2. Agni tundi vati 2 tabs twice a day 3. XXXXXXX XXXXXXX XXXXXXX ras 1 tab twice a day with honey 4. Chyavanprasha 10 grams twice a day ( its better from if Ayurveda doctors making themselves instead of Market) continue till 6 months and then after one follow up needed. Regards, Dr. Nikul Patel Ayurveda Consultant Ahmedaba, India
Above answer was peer-reviewed by
Follow-up: What is the ayurvedic treatment for diarrhea and Psoriasis with a history of intestine TB? 47 minutes later
Thanks Doctor Nikul, I am a first timer for XXXXXXX I wasn't aware that I may get such an experienced ayurvedic doctor over here. So, I would like to elaborate my father's condition further: Main issue with him is something to what we call 'aanv'(its a hindi name what is used in ayurved, i dont know its English name so I mentioned symptoms of Diarrhea), he says its around 40 year old. His Hieght is 6 ft and current weight is 60 kgs which was 62.5 kgs around 3 months back. He looks very weak and this weakness is also having effect on his memory. We give him very simple food without any fat or spices, this is added with lots of fruit. But, stilll we can't see any positive result. Along with Aanv he has gas troubles which is also a major issue. I think chyavanprash is having ghee in it, is it suitable to give him that? Please, let me know if you want to refer some other medicines or still you want us to go with above suggestion.
Answered by Dr. Nikul Patel 22 hours later
Brief Answer: Ayurveda medicines for chronic diarrhea Detailed Answer: Hello For the problem of Aanv, 1. I have advised chyavanprash to your father and you are right that one of the contain is Ghee; but its a part of making chyavanprash, its in very small quantity. Chyavanprash contains too many another herbs, which can make digestion good, and also give improves immunity too. 2. One more thing is that you should have to get only from the doctors who makes it themselves only for pure quality. 3. I am advising another medicines instead of chyavyanprash if you wish to try another drug Suvarna sutshekar ras 1 tab twice a day with honey. Regards, Dr. Nikul Patel
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ayurveda Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor